Czechoslovak Mathematical Journal

, Volume 53, Issue 1, pp 205–212

Some Fixed Point Theorems in Metric Spaces by Altering Distances

  • S. V. R. Naidu
Article

DOI: 10.1023/A:1022991929004

Cite this article as:
Naidu, S.V.R. Czechoslovak Mathematical Journal (2003) 53: 205. doi:10.1023/A:1022991929004

Abstract

A generalization is obtained for some of the fixed point theorems of Khan, Swaleh and Sessa, Pathak and Rekha Sharma, and Sastry and Babu for a self-map on a metric space, which involve the idea of alteration of distances between points.

fixed pointalteration of distances

Copyright information

© Mathematical Institute, Academy of Sciences of Czech Republic 2003

Authors and Affiliations

  • S. V. R. Naidu
    • 1
  1. 1.Department of Applied MathematicsAndhora UniversityVisakhapatnamIndia